# SDR IPXA2021111175874

- Difficulty date: November 11, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 28,166 hours, 18,973 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR* DECLD EMERG/UNDECLD EMERG*A/C LANDED W/O INCIDENT* WHILE @ FLT LVL 280 SINGLE PACK OPERATION GOT CABIN ALT EICAS & WARNING. RAN QRH PROCEDURE & COULD NOT GET CONTROL OF PRESSURIZATION. EXECUTED EMERG DECSENT 10000 FT LIGHT & WARNING WENT OUT. DFRD PER MEL 21-31-1A. PLACARD INSTALLED. (CABIN PRESSURE CONTROL SYS 1).REPLACED RH PACK FLOW CONTROL PER AMM 21-51-01-201. OPS/LK GOOD AT THIS TIME. THIS CLEARS M762640. PLACARD REMOVED ESR IPC 21-51-11-01.
